# SDR SWIA2020072251394

- Difficulty date: June 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER F/S 311.75 HAS CORROSION   (C-CHECK) RO 7/18/2020    DAMAGE WITHIN LIMITS REF REO, RESTORED ACCESS AND PAX DOOR FWD FORMER REF SRM AND DWG, CHECKS OKAY, COMPLETED TASK CARD
